# SDR AWXA200700949

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 21,330 hours, 8,154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 2698
- Condition: No Test
- Location: L-2 Door
- Part time: 14,370 hours, 5,755 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EES - LOG 4165381 - MX REPORTED AFT LEFT ESPU FAULT ON EMERGENCY TEST. MX TROUBLESHOT PER TSM 33-51-810 FOUND L2 DOOR SLIDE BAD.  MX REPLACED THE L-2 DOOR SLIDE ASSY IAW R1C25305.  OPERATIONAL TEST WAS GOOD.
